The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Kyungpook Mathematical Journal
( Vol.35 NO.2 / 1995 )
home On composition of multidimensional integral operators involving genenral polynomials and a multivariable $H$-function
Pages 151-162
K. C. Gupta, Rashmi Jain, Pawan Agrawal,
home On the boundedness of certain sets of algebraic vector bundles
Pages 339-344
E. Ballico,
home Partial rings and rartial fields
Pages 229-241
A. M. Abd-Allah, R. A-K. Omar,
home On $D-K$-mackey locally $K$-convex spaces
Pages 277-283
Miguel Caldas Cueva,
home A common fixed point theorem of gregus type for two pairs of compatible mappings
Pages 329-337
H. K. pathak, M. S. Khan,
home A note on multiplication modules and their rings of endomorphisms
Pages 223-228
Adil G. Naoum, Wassan K. H. Al-Aubaidy,
home Complete hypersurfaces in sphere
Pages 371-176
M. Beltagy,
home Submanifolds of euclidean space with non-negative ricci curvature
Pages 387-392
Seong Soo Ahn, Dong-Soo kim, Young Ho Kim,
home Decomposability of evaluation fibrations
Pages 361-369
Yeon Soo Yoon,
home Von neumannian regularity in semirings
Pages 249-258
M. K. Sen, P. Mukhopadhyay,
home Meromorphic multivalent functions with positive and fixed secong coefficients
Pages 163-169
S. B. Joshi, M. K. Aouf,
home Matrix operator algebras with properties $(A_m,n)$
Pages 213-222
Kun Wook Choi, Il Bong Jung, Bok Ja Kim,
home On some integral inequalities of hardy type
Pages 193-203
Sh. Salem,
home Existence of maximizable $H$-quasiconcave functions on $H$-spaces
Pages 285-295
Hoonjoo Kim,
home Protopological groups
Pages 323-328
Judith L. Covington,
home Almost $S$-continuous functions
Pages 311-322
Takashi Noiri, Bashir Ahmad, Moizuddin Khan,
home A note on prime and semiprime bi-ideals
Pages 243-247
H J le Roux,
home Some remarks on the structure of $k^*$-paranormal operators
Pages 205-211
Mi Young Lee, Sang Hun Lee, Cheon Seoung Ryoo,
home On certain classes of analytic functions involving ruscheweyh derivative
Pages 179-191
G. Murugusundaramoorthy, K. G. Subramanian, P. Balasubrahmanyam,
home Best approximation by rational functions with fixed poles in $H_q^p(0
Pages 145-150
Jin Yuanze, Xing Fuchong,